MAUDE Adverse Event Report: TITAN SPINE, A DIVISION OF MEDTRONIC ANTERALIGN¿ SPINAL SYSTEM WITH TITAN NANOLOCK¿; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

TITAN SPINE, A DIVISION OF MEDTRONIC ANTERALIGN¿ SPINAL SYSTEM WITH TITAN NANOLOCK¿; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 46261045
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: event date is not known.Medical judgement form results 1.Ap fluro levels unknown, lateral interbody devices at two levels wrt posterior instrumentation.2.Coronal ct shows lateral back out of the superior interbody grafts (l2-3).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient implanted with spacer having l2-l4 direct lateral interbody fusion therapy.It was reported that the interbody had migrated laterally and was noticed during post operative follow up visits.There was no patient symptom reported.There were no further complications reported regarding the event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
There was no revision surgery performed / planned as a result of the event.

Brand Name
ANTERALIGN¿ SPINAL SYSTEM WITH TITAN NANOLOCK¿
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
TITAN SPINE, A DIVISION OF MEDTRONIC
8347 n steven rd
milwaukee WI 53092
Manufacturer (Section G)
TITAN SPINE, A DIVISION OF MEDTRONIC
8347 n steven rd
milwaukee WI 53092
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key23755038
Report Number3011577940-2025-00020
Device Sequence Number9584139
Product Code MAX
UDI-Device Identifier00763000128470
UDI-Public(01)00763000128470(17)290712(10)TM0134267
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K212524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number46261045
Device Catalogue Number46261045
Device Lot NumberTM0134267
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer01/16/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date02/02/2026
Date Device Manufactured07/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age53 YR
Patient SexFemale